MAUDE Adverse Event Report: IRHYTHM TECHNOLOGIES, INC ZIO AT; DETECTOR AND ALARM, ARRHYTHMIA

IRHYTHM TECHNOLOGIES, INC ZIO AT; DETECTOR AND ALARM, ARRHYTHMIA
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint indicated that on day 2, customer care contacted the patient after a transmission had not been received for a 24-hour period.Troubleshooting activities were performed and confirmed that the patch was functioning as intended.During the interaction, the gateway was observed to have poor connectivity; however, connectivity appeared to be restored during the call.Customer care advised the patient to continue wearing the device based on the information available at that time.The zio at device was subsequently returned to irhythm, and the clinical data were downloaded.Review of the clinical data confirmed that the patient wore the zio at device for the full 14-day prescribed wear period.During preparation of the final report, irhythm identified an arrhythmia that met medical doctor notification (mdn) criteria but had not been transmitted during the wear period.The healthcare provider was notified on day 28.This event is being reported per 21cfr 803 as a product problem /malfunction.This report does not constitute an admission by irhythm that the product described in this report has any defects or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
 
Event or Problem Description
The patient experienced an arrhythmia that met medical doctor notification (mdn) criteria; however, the event was not transmitted during the wear period.The investigation determined that the gateway prematurely stopped transmitting new data.The healthcare provider (hcp) was notified of the patient¿s arrhythmia.No delays in patient treatment were reported, and no adverse events, including death or serious injury, are known to have occurred.

Brand Name
ZIO AT
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
IRHYTHM TECHNOLOGIES, INC
699 8th st suite 600
san francisco CA 94103
Manufacturer (Section G)
IRHYTHM TECHNOLOGIES, INC
6550 katella avenue, suite 200
cypress CA 90630
Manufacturer Contact
tara mackinnon
699 8th st suite 600
san francisco, CA 94103
6094600577
MDR Report Key24980561
Report Number3007208829-2026-00164
Device Sequence Number9698392
Product Code QYX
UDI-Device Identifier00869770000210
UDI-Public(01)00869770000210(17)260704
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/04/2026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale